MathSciNet Relay Station
MathSciNet bibliographic data
MR1397014 30E20 (28A78 30C85)
Mattila, Pertti On the analytic capacity and curvature of some Cantor sets with non-$\sigma$-finite length. Publ. Mat. 40 (1996), no. 1, 195–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement